×

Found 16 Documents (Results 1–16)

Domain of univalence for the class of holomorphic self-maps of a disc with two fixed boundary points. (English. Russian original) Zbl 07837986

Russ. Math. Surv. 78, No. 6, 1164-1166 (2023); translation from Usp. Mat. Nauk 78, No. 6, 185-186 (2023).
MSC:  30C55
PDFBibTeX XMLCite
Full Text: DOI MNR

Estimate for the domain of univalence in the class of holomorphic self-maps of a disk with two boundary fixed points. (English. Russian original) Zbl 1531.30012

Dokl. Math. 108, No. 1, 326-330 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 512, 96-101 (2023).
MSC:  30C55
PDFBibTeX XMLCite
Full Text: DOI

Estimate of the second coefficient of holomorphic mappings of a disk into itself with two fixed points. (English. Russian original) Zbl 1520.30031

Math. Notes 113, No. 5, 694-699 (2023); translation from Mat. Zametki 113, No. 5, 731-737 (2023).
MSC:  30C50 30B10
PDFBibTeX XMLCite
Full Text: DOI

Generalization of the Landau and Becker-Pommerenke inequalities. (English. Russian original) Zbl 1502.30069

Dokl. Math. 106, No. 1, 251-253 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 505, 46-49 (2022).
MSC:  30C55
PDFBibTeX XMLCite
Full Text: DOI

Inverse function theorem on the class of holomorphic self-maps of a disc with two fixed points. (English. Russian original) Zbl 1492.30025

Russ. Math. Surv. 77, No. 1, 177-179 (2022); translation from Usp. Mat. Nauk 77, No. 1, 187-188 (2022).
MSC:  30C25 30C55 30C75
PDFBibTeX XMLCite
Full Text: DOI

Asymptotically sharp two-sided estimate for domains of univalence of holomorphic self-maps of a disc with an invariant diameter. (English. Russian original) Zbl 1461.30041

Sb. Math. 211, No. 11, 1592-1611 (2020); translation from Mat. Sb. 211, No. 11, 96-117 (2020).
MSC:  30C45 30C55
PDFBibTeX XMLCite
Full Text: DOI

Two-sided estimate of univalence domains for holomorphic mappings of the unit disk into itself keeping its diameter. (English. Russian original) Zbl 1433.30061

Russ. Math. 63, No. 7, 80-83 (2019); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2019, No. 7, 91-95 (2019).
MSC:  30C55
PDFBibTeX XMLCite
Full Text: DOI

Two-sided estimates for domains of univalence for classes of holomorphic self-maps of a disc with two fixed points. (English. Russian original) Zbl 1425.30024

Sb. Math. 210, No. 7, 1019-1042 (2019); translation from Mat. Sb. 210, No. 7, 120-144 (2019).
MSC:  30C55
PDFBibTeX XMLCite
Full Text: DOI

Analog of the Löwner-Kufarev equation for the semigroup of conformal mappings of the disk into itself with fixed points and invariant diameter. (English. Russian original) Zbl 1383.30009

Math. Notes 102, No. 2, 289-293 (2017); translation from Mat. Zametki 102, No. 2, 316-320 (2017).
MSC:  30C80 30C35
PDFBibTeX XMLCite
Full Text: DOI

Holomorphic endomorphisms of the unit disk with invariant diameter and bounded distortion. (English. Russian original) Zbl 1339.30010

Russ. Math. 59, No. 8, 41-51 (2015); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2015, No. 8, 51–63 (2015).
PDFBibTeX XMLCite
Full Text: DOI

One-parameter semigroups of analytic functions, fixed points and the Koenigs function. (English. Russian original) Zbl 1258.30008

Sb. Math. 202, No. 7, 971-1000 (2011); translation from Mat. Sb. 202, No. 7, 43-74 (2011).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field